# SDR WRLA20091027324

- Difficulty date: October 27, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING OUTBOARD FLAP INBOARD INTERNAL SUPPORTING FITTING MOUNT HOLE CORROSION TOTAL 8 EA.  REPAIRED THE 8 HOLES CORROSION AREA IAW DRAWING SR11570051 SHEET 1 AND REF JOB CARD ATTACHING SHEET  087988.070667.  COND CHECK SATISFY AND JOB COMPLETED.
